Semi-stable reduction implies minimality of the resultant

Lucien Szpiro, Michael Tepper, Phillip Williams

Research output: Contribution to journalArticle

5 Scopus citations


For a dynamical system on Pn over a number field or a function field, we show that semi-stable reduction implies the minimality of the resultant. We use this to show that every such dynamical system over a number field admits a globally minimal presentation.

Original languageEnglish (US)
Pages (from-to)489-498
Number of pages10
JournalJournal of Algebra
Publication statusPublished - Jan 1 2014


All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this